# SDR HALA0800593

- Difficulty date: May 17, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 24,005 hours, 4,637 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, JUST INBOARD OF VENT BOX, RIGHT WING FIXED T/E FORE AND AFT RIB.  REPAIRED RIGHT WING FIXED T/E RIB I/B OF VENT BOX.  ALL WORK ACCOMPLISHED PER SRM 51-20-11-OG-0 AND SRM 51-40-01-OG-0.
